R. Aza¨?saza¨?s, A. Gégout-petit, and J. Saracco, Optimal quantization applied to sliced inverse regression, Journal of Statistical Planning and Inference, vol.142, issue.2, pp.481-492, 2012.
DOI : 10.1016/j.jspi.2011.08.006

P. K. Bhattacharya and A. K. Gangopadhyay, Kernel and Nearest-Neighbor Estimation of a Conditional Quantile, The Annals of Statistics, vol.18, issue.3, pp.1400-1415, 1990.
DOI : 10.1214/aos/1176347757

R. Koenker, G. Bassett, and J. , Regression Quantiles, Econometrica, vol.46, issue.1, pp.33-50, 1978.
DOI : 10.2307/1913643

G. Pagès, A space quantization method for numerical integration, Journal of Computational and Applied Mathematics, vol.89, issue.1, pp.1-38, 1998.
DOI : 10.1016/S0377-0427(97)00190-8

G. Pagès and J. Printems, Optimal quadratic quantization for numerics: the Gaussian case, Monte Carlo Methods and Applications, vol.9, issue.2, pp.135-165, 2003.
DOI : 10.1515/156939603322663321

K. Yu and M. C. Jones, Local Linear Quantile Regression, Journal of the American Statistical Association, vol.25, issue.441, pp.228-237, 1998.
DOI : 10.1080/01621459.1998.10474104